DSpace
 

EPrints@IIT Delhi >
Faculty Research Publicatons  >
Mathematics >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/815

Full metadata record

DC FieldValueLanguage
dc.contributor.authorChandra, Suresh-
dc.contributor.authorAbha-
dc.date.accessioned2005-09-12T05:45:27Z-
dc.date.available2005-09-12T05:45:27Z-
dc.date.issued2000-
dc.identifier.citationEuropean Journal of Operational Research, 124(3), 651-654en
dc.identifier.urihttp://eprint.iitd.ac.in/dspace/handle/2074/815-
dc.description.abstractCertain shortcomings are pointed out in some recent works of Das and Nanda [European Journal of Operational Research 97 (1997) 167-171] and Kim et al. [European Journal of Operational Research 107 (1998) 686-691] which show that these studies are highly restricted.en
dc.format.extent87465 bytes-
dc.format.mimetypeapplication/pdf-
dc.language.isoenen
dc.subjectSymmetric dualityen
dc.subjectMultiobjective programsen
dc.subjectPseudo-invex functionsen
dc.subjectEffcient solutionsen
dc.titleTechnical note on symmetric duality in multiobjective programming: Some remarks on recent resultsen
dc.typeArticleen
Appears in Collections:Mathematics

Files in This Item:

File Description SizeFormat
chandratec2000.pdf85.42 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback